# SDR IPXA2021032867365

- Difficulty date: March 9, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270743
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMAIN CARGO DECK FLOOR PANEL #231WG IS DAMAGED/BROKEN ON LOWER SURFACE AFT ENDCOMPLIED WITH SREO A300-5320-42722-F
